View Full Version : Balding (obviously) Fvck me

01-04-2016, 07:59 PM
So I'm 26, I have moved to from an NW 1.5 3 years ago to about 2.5 today. I'm noticing a lot of recession in my right temple relative to my left. I have blonde fine hair which is easy to comb over so people haven't really started noticing. All of you guys are aware how much it blows so I'll save the sob story. I've always had dandruff and wondered if this was the co-pilot of the baldness gene. I've also had the "itch" on my temples as it slowly receeds. I recently purchased my first bottle of Nizoral, and am shocked at how much less my scalp itches and how much less dandruff there has been over the past week. Is this a good sign? Will I build a tolerance? Should I go ahead and pair it that mixodil stuff or will there be side effects?

Thanks guys and best of luck.

01-05-2016, 03:58 AM
Might be worth considering medical therapy such as minx and finasteride in order to combat MPB. Hair loss is progressive so the sooner you get proactive the better

All the best

01-05-2016, 09:45 AM
Good response to Cheesey23's concerns Spex!

Hello Cheesey23, you SHOULD very much consider Spex's advice to you.
Its good to hear that Nizoral is creating an improvement to your hair.

You should definitely start also using Minoxidil now.
Just keep in mind that Minox' (brand name-Rogaine) takes TIME to improve ones hair.
So add that to your hair improvements.
ALSO, pick up the multivitamin, Biotin.
Biotin has been proven for many years to help men and women's hair alike.
What also HELPS is that you stay POSITIVE. Do not become stressed out over your hair or anything in life.
Stress WILL have a bad effect to your hair bro.

01-05-2016, 04:34 PM
Appreciate the advice guys. Can you guys a recommend a good minoxidil brand.. I'm assuming you don't want to be cheap on something like this so it is best to go with Rogaine? I'll look in to Biotin. Is it best to talk to a dermatologist about fin? Or can my normal doctor prescribe. Will the potential side effects of fin subside if I stop taking it?